Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Dengue, hair thinning, hair loss, bald patches on head. Treatment for hair fall?

hello doctor, i am a 20 year old male. A couple of months back, I ve been diagnosed with dengue . now I found out that my hair is thinning and also hair a lot of hair fall . my scalp is slightly visible in some areas of top of head. hair follicles came out when ever i ran my fingers through my hair or pluck some hair. can you describe my situation and remedy for that please.
Asked On : Sat, 24 Nov 2012
Answers:  1 Views:  312
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
This condition is called telogen effluvium
It is quite frequent post treatment for any infection like typhoid or dengue. there are other causes too for this condition.
You can take a course of biotin based multivitamin.
It will take a few months for your hair cycle to restore to normal
Once the cycle returns to normal you will see your problem getting resolved automatically
Till then you have to have patience. things will normalize in a few months
Dr amit
Answered: Wed, 28 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor